MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE

BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE
Model Number 3010
Medical Device Problem Codes Difficult to Remove (1528); Defective Device (2588); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system exhibited high out of range system impedance measurements.X-ray imaging were performed.Technical services (ts) was consulted and reviewed stored data as well as x-ray images.X-ray images did not show any issues.A revision was performed and some damage was observed on the electrode when examined.There were difficulties removing the electrode, so it was damaged during the process.The s-icd system was explanted.A new device was implanted.No additional adverse patient effects were reported.This product has not been returned for analysis.
 
Additional Manufacturer Narrative
Corrected fields: model number field (d4) in section d, suspect medical device.Catalog number field (d4) in section d, suspect medical device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number field (d4) in section d, suspect medical device.Catalog number field (d4) in section d, suspect medical device.This report is being filed due to an update with the evaluation method, results and conclusion codes.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected fields: model number field (d4) in section d, suspect medical device.Catalog number field (d4) in section d, suspect medical device.This report is being filed due to an update with the evaluation method, results and conclusion codes.Corrected fields: mfr site address 1 field (g1) in section g, all manufacturers.Mfr site city field (g1) in section g, all manufacturers.Mfr site zip/post code field (g1) in section g, all manufacturers.

Brand Name
THE Q-TRAK SUBCUTANEOUS ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul CA 55112
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22079505
Report Number2124215-2025-33575
Device Sequence Number18318475
Product Code LWS
UDI-Device Identifier00802526563201
UDI-Public(01)00802526563201(17)160801(10)A114700
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2016
Device Model Number3010
Device Catalogue Number3010
Device Lot NumberA114700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer05/25/2025
07/25/2025
08/03/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date05/26/2025
07/28/2025
08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age34 YR
Patient SexMale